Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Recurring kidney infections, viral and throat infections, difficulty in swallowing, weakness, dizziness, photo sensitivity, loss of memory. Conclusion?

I have a friend who has recurring kidney infections . She has one at the moment along with a cold and a viral throat infection. She finds it difficult to drink because drinking makes her feel sick, and the antibiotics make her feel sick to. She hasn t been sick or had diarrhoea though. She is very tired, urinates small amounts and hardly has the energy to sit up and eat meals. She feels dizzy and light headed and seeing bright lights een though the sun is not out and there are no lights on. She has also done things without remembering she has done them and not done things she thought she had done. she is only 23 years old. Myself and a friend are staying with her until tomorrow and wondering if she might be dehdrated. I e looked up the symptoms on the NHS choices website and some symptoms do seem to match. Any advice would be appreciated as she will be fending for herself from tomorrow afternoon although we will be in phone contact regularly.
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Rheumatologist 's  Response
good evening. well from what you describe it could be an autoimmune problem. considering her fatigue, recurrent infections, forgetfullness. it could all fit in one. I had sugGest to consult a rheumatologist at the earliest as the neurological problem can progress. do let me know for any more queries
Answered: Sat, 9 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor